| Catalog Number |
650040004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the instruments were chipped upon inspection in warehouse.This event did not happen in surgery.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the instrument had an unknown allegation.This event did not happen in surgery.Additional information received; products were chipped upon inspection in warehouse.The product was returned to depuy synthes for evaluation.Visual analysis of the returned reverse liner trial found one retaining tab from the locking mechanism broken; fragment was not returned for evaluation.Breakage of the tab can be attributed to unintended use error by use of excessive force while assembling and/or disassembling the device.As per inhance¿ shoulder system surgical technique rev c, page 21 and 22, the next precautions need to be followed: 1) "with the reverse shell trial assembled, select the reverse liner trial of the appropriate spherical diameter and thickness.Align the laser line on the reverse liner trial with the laser line on the reverse shell trial and snap the liner into place", and if 2) "should a reverse liner trial of a different thickness be desired, the head distractor can be placed into the slot of the reverse shell trial located just below the reverse liner trial and gently push to lift the reverse liner trial out of the reverse shell trial.Do not impact the head distractor to remove the reverse liner trial".A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reverse liner trial would have contributed to the complained device issue.Based on the investigation findings the potential cause is traced to unintended use error, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.